# SDR SWIA201334964

- Difficulty date: October 16, 2013
- Submitted: October 23, 2013
- Operation: Air carrier
- Aircraft: N776SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10241
- Aircraft time: 24,044 hours, 14,339 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY OVERHEAD SPOT LIGHT AT ROW 17 IS BURNED OUT.  FLT#5513 RELAMPED.
